Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Before Accutane

This would be my skin before Claravis (Accutane) AND after my acne laser treatment. As you can see, it has improved LOTS! But now I am off to a new start and hopefully all goes well.

~Image taken 6 hours before Accutane was taken~

    From the album:

    Claravis-Accutane Journey

    • 2 pictures
    • 0 comments
    • 2 image comments


    Recommended Comments

    Hey, Great improvement! Why did u have such a breakout ? Were you able to figure out?

    Share this comment


    Link to comment

    Hey, Great improvement! Why did u have such a breakout ? Were you able to figure out?

    According to my dermatologist, he said that I wasn't using the proper skin care, I wasn't eating right, and that I have too much stress on me. I've changed my skin products, have a more strict diet, and I'm currently taking acrobatics. I'm trying to be as optimistic as possible since it's my second week of Accutane.

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×